# SDR AU990146

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear
- Part number: 256T21516
- Condition: Corroded
- Location: Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 OUTBOARD AND NR 4 INBOARD LEADING EDGE SLAT ROTARY ACTUATORS CONTAINED INTERNAL CORROSION ON THE RING GEAR BEARING SURFACES AND THE PLANET GEAR P/N 256T2152.  FOUND DURING VISUAL INSPECTION IAW ER B76-27-80-27 (AD/B767/095).   PART TC:  51,949.
